# SDR REXA2013091501827

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,938 hours, 9,663 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A ADVISED MGT STRONG ODOR LIKE BURNING WIRE ABOUT MID CABIN.  NO SMOKE NOTED FROM A/C SYSTEM.  FOUND SOURCE OF ODOR TO BE COMING FROM PSU READING LIGHTS AT 5B.   PERFORMED REQUIRED MX PROCEDURES BY DISCONNECTING LEADS.  R & R SEAT 5B READING LIGHT, PN CDEL1014-1 I.
